Volume 14, Number 4
Previous Issue Next Issue

H. X. Rui

J. Comp. Math., 14 (1996), pp. 291-300.

Preview Full PDF 160 2634 Abstract

J. X. Zhao

J. Comp. Math., 14 (1996), pp. 301-310.

Preview Full PDF 173 2710 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 311-318.

Preview Full PDF 175 2572 Abstract

Y. L. Zhou

J. Comp. Math., 14 (1996), pp. 319-335.

Preview Full PDF 163 2694 Abstract

Q. D. Zhu & Q. Lin

J. Comp. Math., 14 (1996), pp. 336-344.

Preview Full PDF 182 2596 Abstract

I. Hlaváček M. K$\mathop{r} \limits ^ˇ$í$\mathop{z} \limits ^ˇ$ek

J. Comp. Math., 14 (1996), pp. 345-362.

Preview Full PDF 168 2613 Abstract

X. J. Yu

J. Comp. Math., 14 (1996), pp. 363-382.

Preview Full PDF 167 2580 Abstract

X. B. Chi

J. Comp. Math., 14 (1996), pp. 383-386.

Preview Full PDF 168 2559 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard